MAUDE Adverse Event Report: ARTHREX, INC. BUR,OVAL,FLUSHCUT,RETR,8 FLUT,5.0MMX13C; BURR, SURGICAL, GENERAL & PLASTIC SURGERY

ARTHREX, INC. BUR,OVAL,FLUSHCUT,RETR,8 FLUT,5.0MMX13C; BURR, SURGICAL, GENERAL & PLASTIC SURGERY
Model Number BUR,OVAL,FLUSHCUT,RETR,8 FLUT,5.0MMX13C
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via sems that an ar-8500rf0e retractable flushcut burr head came off of the joint and the surgeon had to search for it.This was discovered during an unspecified procedure.Additional information requested.
 
Additional Manufacturer Narrative
The complaint is confirmed based on the customer provided photo, which displays the broken burr.However, without return of the device for physical evaluation, the cause remains undetermined.No change in harm was identified.

Brand Name
BUR,OVAL,FLUSHCUT,RETR,8 FLUT,5.0MMX13C
Common Device Name
BURR, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15249368
Report Number1220246-2022-05395
Device Sequence Number12397191
Product Code GFF
UDI-Device Identifier00888867259782
UDI-Public00888867259782
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBUR,OVAL,FLUSHCUT,RETR,8 FLUT,5.0MMX13C
Device Catalogue NumberAR-8500RFOE
Device Lot Number14932785
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2022
Supplement Date Received by Manufacturer08/05/2022
Initial Report FDA Received Date08/18/2022
Supplement Report FDA Received Date10/13/2022
Date Device Manufactured02/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown